# SDR V0XD201402150001

- Difficulty date: February 15, 2014
- Submitted: February 15, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 28,323 hours, 20,598 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rivet
- Part number: CR321353
- Condition: Chafed
- Location: Pax Door
- Component: Pax Door, Bombdr
- Component part number: CC670386001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DAMAGED RIVETS, ONE FWD OF LOWER STEP & ONE AFT OF LOWER STEP ON MAIN PAX DOOR.  R & R TWO RIVETS IAW SRM 51-42-10..
